advertisement
Question
Posted by: miki | 2008/07/02

bleeding

hi Doc? i wanted to know, do i have some kind of a disease when i bleed after sex? just sligtly redish (blood) colour on my panties. should i go and a doc/ what? but i suspect its bacause he put his fingers inside me because i was dry. please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This could mean a problem with the cervix, so you should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: miki | 2008/07/02

im not taking any pills / injection.

Reply to miki
Posted by: Michelle | 2008/07/02

I am having the same problem. I started using Melodene Pill 5 weeks ago. Could this be related? Have not experienced bleeding after sex on other pills.

Reply to Michelle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement